MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ PEN NDL 32G 4MM PRO 90CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ PEN NDL 32G 4MM PRO 90CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320574
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported finding during the flow check the needle is clogged on 13 pen needles.Informed this caller proper placement of non patient end.Lot # 3290785, catalog# 320574, date of event unknown, sample status awaiting sample.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as bent and broken cannula npe.Based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
PEN NDL 32G 4MM PRO 90CT US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21293068
Report Number3023359743-2025-00081
Device Sequence Number20770260
Product Code FMI
UDI-Device Identifier00382903205745
UDI-Public00382903205745
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320574
Device Lot Number3290785
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose